# SDR AALA006067

- Difficulty date: April 1, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX-CCI - FIRST CLASS EMERGENCY LIGHTS DIM TO TEST.  REPLACED BATTERY PACK.  (M)
